MathSciNet Relay Station
MathSciNet bibliographic data
MR2068794 47A45
Gamalʹ, M. F. $C_{\bfcdot \, 0}$-contractions: the Jordan model and lattices of invariant subspaces. (Russian) Algebra i Analiz 15 (2003), no. 5, 198--227; translation in St. Petersburg Math. J. 15 (2003), no. 5, 773–793
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement